International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 1, Pages 127-135

Multistep methods for coupled second order integro-differential equations: stability, convergence and error bounds

Lucas Jódar, José Luis Marera, and Gregorio Rubio

Department of Applied Mathematics, Polytechnical University of Valencia, P.O. Box 22012, Valencia, Spain

Received 2 December 1994; Revised 21 June 1995

Copyright © 1997 Lucas Jódar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper multistep methods for systems of coupled second order Volterra integro-differential equations are proposed. Stability and convergence properties are studied and an error bound for the discretization error is given.